# SDR GTIA2025100639117

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 18,530 hours, 7,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME EVENT DURING APPROACH-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR/SMOKE , CHECKED ENGINES AND APU FOR PROPER SERVICING AND LEAKS. ALL LEVELS NORMAL , NO LEAKS NOTED . OPERATED  BOTH PACKS WITH APU /  ENGINES NO ODOR WAS NOTED .
